# SDR VNAA9909010

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, THE FLIGHT CREW REPORTED A RUDDER LIMITED FAIL CAS MESSAGE ABOVE 160 KTS.  THEY ALSO EXPERIENCED A CABIN PRESSURIZATION WARNING ABOVE 10000 FT.  THE FLIGHT CREW RETURNED TO THE FIELD AND A NORMAL LANDING WAS PERFORMED.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESEATED THE ACCESS COVER LOCATED IN THE NOSE LANDING GEAR BAY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 06-40-00.  THE RUDDER LIMITER SYSTEM WAS INSPECTED AND DEFERRED IN ACCORDANCE WITH THE DORNIER MINIMUM EQUIPMENT LIST.  THE RUDDER LIMITER SYSTEM WAS FUNCTIONALLY TESTED IN ACCORDANCE WITH DORNIER MAINTENANCE 27-23-04 AND FOUND TO OPERATE NORMALLY  MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
